# SDR DALA2024020801727

- Difficulty date: February 5, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N119DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50038
- Aircraft time: 11,937 hours, 5,526 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat System
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nr 5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK NBR 5 LOWER FWD SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK, REF 5742-01028-2B. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT. LOG-PAGE UPDATED @ 05FEB24 0434 UTC 02 CORR BY HENDRICK 02372882 IAH 05FEB24 ATA 5742 RII: N ENTR 02372882 W REPAIRED RH SLAT TRACK NBR 5 LOWER FWD SURFACE IAW ER/A 607714- 14AD REV B AND PRI REV 0 MATCHED. (LP# 0187591)
